# SDR COMA9660089

- Difficulty date: May 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Heat
- Condition: Malfunctioned
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT WINDSHIELD HEAT CAUTION MESSAGE ON EICAS.  SWITCHED WINDOW WIRING TO THE SPARE THERMISTOR.  SYSTEM CHECK SATISFACTORY AND ACFT RETURNED TO SERVICE.
